MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® PLUS BLUE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® PLUS BLUE; BLOOD GLUCOSE METER
Model Number 7036
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section h3 has been updated from "no" to "yes".
 
Event or Problem Description
The customer reported that one of his blood glucose readings was not stored in the memory of the contour® plus blue meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The customer returned a contour® plus blue meter (serial # (b)(6)) and contour® plus test strips (lot # 4eqhh01a) for evaluation.During investigation, the meter switched on as expected and no anomalies were observed when customer service mode was run.Three control tests were conducted using the returned meter, in-house contour® plus test strips from the same lot (4eqhh01a), and in-house contour® plus control solution (lot # 5bv2r40).The results were 129 mg/dl, 134 mg/dl, and 132 mg/dl, all within the expected control range of 113-141 mg/dl.A review of the meter's memory did not reveal any record of a 55 mg/dl reading, which the customer reported as a missing result.Additionally, the meter was tested using an in-house contour® plus test fixture simulating a blood glucose value of 77 mg/dl.This simulated test was successfully recorded in the meter's memory with the correct date and time.Based on the investigation, the meter was found to be functioning as expected.The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in sections a2 and a4 as the customer's age and weight were not provided.The contour® plus blue meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
 
Additional Manufacturer Narrative
An in-house testing was performed with the returned contour® plus blue meter (serial # (b)(6)) and returned contour® plus test strips (lot # 4eqhh01a) using blood spiked with glucose at 131 mg/dl, as determined by ysi instrument in five replicates.All tests recovered within fit-for-use limits.The blood glucose results obtained with the in-house testing were properly stored in the meter's memory.

Brand Name
CONTOUR® PLUS BLUE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION #: 3009204541)
kawasan industri mm2100
blok o-1
cikarang barat bekasi, jawa barat 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key22701941
Report Number1810909-2025-00117
Device Sequence Number8869926
Product Code NBW
UDI-Device Identifier00301937036019
UDI-Public(01)00301937036019(17)290430(10)PH24090006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7036
Device Catalogue Number90008381
Device Lot NumberPH24090006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer08/04/2025
02/04/2026
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/04/2025
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale